# SDR UALA2012011200259

- Difficulty date: January 12, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 42,600 hours, 9,317 cycles
- Engine: Pwa PW4077
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Failed
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN COCKPIT.  ODOR IS COMING FROM COCKPIT TEMP SENSOR AREA. DISCONNECTED CONNECTOR M21601 AND M21600 AND STOWED. AUTOTEMP CONTROL INOPERATIVE. REPLACED FLIGHT COMPARTMENT AIR TEMP SENSORS, CHECKED OKAY.
